I just took <Mod Edit,Methods>

Discussion in 'Suicidal Thoughts and Feelings' started by Opioid, Feb 22, 2010.

Thread Status:
Not open for further replies.
  1. Opioid

    Opioid New Member

    Shouldn't be long before I fade out of this pitiful, terrible existence and hopefully drift off into heaven, even though God looks down on suicide. Maybe we can trick him and convince him it was a murder. It really was anyways, I murdered my wothless chances at being a normal human being. Guilty as charged.
     
  2. WildCherry

    WildCherry Staff Member ADMIN

    What's driven you to this point?

    I really hope you'll reach out and get some help!
     
    Last edited by a moderator: Feb 22, 2010
  3. plates

    plates Well-Known Member

    It mightn't work and you'll be stuck in a half death state. Please call an ambulance ASAP, because you are reaching out here, and I'm glad to hear that. As time goes by you probably won't be able to move properly - you might have changed your mind and get panicky and think WTF am I doing, if you haven't lost consciousness by that time.
     
    Last edited by a moderator: Feb 22, 2010
  4. kote

    kote Account Closed

    i really hope 60mg isnt enough.
    im on 4mg a day and they just keep me stable.
    i really hope 60mg isnt enough as it would be so horrid for you and evryone around you who cares.
    call an ambulance, try to puke them up.
    keep with the program and we will try and help you each and everyday!!!
     
    Last edited by a moderator: Feb 22, 2010
  5. total eclipse

    total eclipse SF Friend Staff Alumni

    Yeh time to reach out and get help okay call emergency number now crisis hospital and get help.
     
    Last edited by a moderator: Feb 22, 2010
  6. plates

    plates Well-Known Member

    the sooner you get help, the less chance of suffering physically after. surviving an OD like this isn't going to be pleasant
     
    Last edited by a moderator: Feb 22, 2010
  7. aoeu

    aoeu Well-Known Member

    Bad news. You're not going to die, but you're going to suffer an awful lot unless you get to a hospital. <Mod Edit,IrishDoll:Methods>since unless you work at a lorazepam factory you can't access that amount], but 60mg will produce nasty, painful side effects possibly lasting several days, and perhaps long term liver problems.
     
    Last edited by a moderator: Feb 22, 2010
  8. kote

    kote Account Closed

    well there is good news and bad news in that. Its so much more important that he gets it all out of his system and gets to hospital via ambulance to help prevent any damage.
     
    Last edited by a moderator: Feb 22, 2010
  9. IV2010

    IV2010 Well-Known Member

    Oh gees...please get help now....before the damage sets in.....
     
    Last edited by a moderator: Feb 22, 2010
  10. plates

    plates Well-Known Member

    If you ever come back, tell us how you're doing.
     
  11. Opioid

    Opioid New Member

    well im still here. ugh. no awful side effects, but im stil living this horrible existence we call life. blargh
     
  12. Landlocked blues

    Landlocked blues Well-Known Member

    im glad ur still here. :hug:
     
  13. plates

    plates Well-Known Member

    do you have a therapist you can talk to? because what you did showed how much pain you were in, and although you might not feel the effect now, you never know what could happen in the next few days, physically. what happened? did you just go to sleep and wake up?
     
  14. IV2010

    IV2010 Well-Known Member

    thank goodness you are ok......
    I'm glad the OD didn't work and didn't cause any other problems...
     
Thread Status:
Not open for further replies.